General characterizations of anisotropic Besov spaces

  1. Barrios, B. 1
  2. Betancor, J.J. 2
  1. 1 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Publicationes Mathematicae

ISSN: 0033-3883

Year of publication: 2012

Volume: 80

Issue: 1-2

Pages: 179-198

Type: Article

DOI: 10.5486/PMD.2012.5055 SCOPUS: 2-s2.0-84867498762 GOOGLE SCHOLAR
Data source: Scopus